Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 53, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 9, 2009, 11:25 PM CDT for Rock County, Wisconsin. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2009, 11:25 PM CDT (04:25 UTC)
- Expired
- Aug 10, 2009, 12:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 63 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 5:52 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2860 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 100425
SVRMKX
WIC105-100515-
/O.NEW.KMKX.SV.W.0053.090810T0425Z-090810T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1125 PM CDT SUN AUG 9 2009
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN AND EASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 1215 AM CDT
* AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF BELOIT...OR
NEAR ROCKTON...AND WAS MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BELOIT BY 1135 PM CDT...
CLINTON BY 1150 PM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4249 8929 4258 8936 4259 8936 4273 8904
4275 8877 4248 8878
TIME...MOT...LOC 0425Z 246DEG 27KT 4249 8908
$$
BORGHOFF3 follow-up statements
000
WWUS53 KMKX 100444
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1144 PM CDT SUN AUG 9 2009
WIC105-100515-
/O.CON.KMKX.SV.W.0053.000000T0000Z-090810T0515Z/
ROCK WI-
1144 PM CDT SUN AUG 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHERN ROCK COUNTY...
AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLINTON...OR 10 MILES
EAST OF BELOIT...MOVING NORTHEAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO SMALL HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4250 8910 4265 8922 4273 8904 4275 8877
4249 8878 4248 8885
TIME...MOT...LOC 0444Z 245DEG 35KT 4258 8882
$$
FRANKS000 WWUS53 KMKX 100500 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1200 AM CDT MON AUG 10 2009 WIC105-100515- /O.CON.KMKX.SV.W.0053.000000T0000Z-090810T0515Z/ ROCK WI- 1200 AM CDT MON AUG 10 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR SOUTHEASTERN ROCK COUNTY... AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHEAST OF JOHNSTOWN CENTER...OR NEAR DELAVAN LAKE...MOVING NORTHEAST AT 40 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE.... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO SMALL HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4249 8878 4249 8891 4273 8904 4275 8877 TIME...MOT...LOC 0459Z 245DEG 35KT 4264 8863 $$ FRANKS
000 WWUS53 KMKX 100515 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1215 AM CDT MON AUG 10 2009 WIC105-100525- /O.EXP.KMKX.SV.W.0053.000000T0000Z-090810T0515Z/ ROCK WI- 1215 AM CDT MON AUG 10 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK COUNTY EXPIRES AT 1215 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 4249 8878 4249 8891 4273 8904 4275 8877 TIME...MOT...LOC 0500Z 245DEG 35KT 4264 8861 $$ BORGHOFF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:02 PM CDT, 8 hours 23 minutes earlier.
Area forecast discussion, Aug 9, 3:02 PM CDT, 8 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 PM CDT SUN AUG 9 2009 UPDATED FOR MARINE SECTION. AN ACTIVE LATE AFTERNOON AND EVENING FOR SURE. SFC LOW MOVING ACROSS NORTHEAST WI WITH TRAILING COLD FRONT INTO SW WI AND IA. BNDRY IS GETTING A SURGE SOUTH FROM CONVECTION THAT MOVED OUT OF IOWA AND IS ROLLING ACROSS SRN WI. H8 BNDRY REMAINS FARTHER BACK TO THE NORTH AND WEST. ONCE THIS INITIAL CONVECTION ROLLS THROUGH WE SHOULD ENTER INTO AN EXTENDED PERIOD OF EPISODIC ELEVATED CONVECTION ROLLING ACROSS THE CWA TONIGHT. THE RIGHT REAR QUAD OF THE UPPER JET IS IMPRESSIVE AND PUTS THE CROSS HAIRS OF UPPER DIVERGENCE ACROSS OUR CWA. WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS SHOWS A SUBSTANTIAL MOISTURE FEED/CHANNEL ACROSS THE AREA. THE H8 LLJ ISN/T VERY STRONG...BUT DOES SUGGEST CONTINUED WAA. THIS SHOULD PERSIST WELL INTO TONIGHT. PRECIPITABLE WATER VALUES ABOUT 1.8-2.0 INCHES. SEVERE THREAT SHOULD DIMINISH AS THIS FIRST ROUND COMES THROUGH...THEN SHIFT INTO A MORE ISOLATED SEVERE REGIME...WITH HEAVY RAINFALL. GIVEN SATURATED CONDITIONS FROM HEAVY RAIN YESTERDAY...BELIEVE WE RUN THE RISK OF SOME FLASH FLOODING THIS TIME. IN FACT...THE FIRST STORM HAS PRODUCED SOME FLASH FLOODING IN LAFAYETTE COUNTY. IT ISN/T GOING TO TAKE MUCH. HAVE OPTED TO ISSUE A FLASH FLOOD WATCH FOR THE SRN HALF OF THE CWA. BY MONDAY...THE FRONT SHIFTS SOUTH AND DRIER AIR BEGINS TO WORK IN. THINGS SHOULD BEGIN TO SHUT DOWN WITH DRY WEATHER EXPECTED BY MONDAY NIGHT. THEN AN EXTENDED PERIOD OF DRY WEATHER SHOULD LAST THROUGH NEXT SUNDAY WITH TEMPERATURES REMAINING SEASONABLY MILD. GREAT STRETCH COMING UP. && .AVIATION...MAIN CONCERN INTO TOMORROW MORNING WILL BE CONVECTION. LOW PRESSURE MOVING ALONG SLOW MOVING BOUNDARY WILL KEEP TSTORM CHANCES GOING RIGHT INTO TOMORROW. TIMING OF THESE TRICKY...BUT PLENTY OF STORMS BACK INTO IOWA TO KEEP THINGS ACTIVE INTO THE NIGHT. SOME MVFR CEILINGS/IFR VSBYS IN THE HEAVIER RAIN POCKETS. .MARINE...GRADIENT BEGINNING TO SLACKEN AS WE GET CLOSER TO THE TROUGH AXIS. HOWEVER STILL A CORRIDOR OF STRONGER WINDS SOUTH OF PORT WASHINGTON THAT ARE STILL GUSTING ABOVE CRITERIA. WILL EXTEND ADVISORY UNTIL 00Z. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ062>072. LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ644>646. && SHORT/LONG TERM...DAVIS AVIATION/MARINE...COLLAR
Hazardous weather outlook, Aug 9, 7:10 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 710 PM CDT SUN AUG 9 2009 WIZ046-047-051-052-056>060-062>072-101100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 710 PM CDT SUN AUG 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR LAFAYETTE...GREEN AND ROCK COUNTIES UNTIL 1 AM. A SEVERE THUNDERSTORM COMPLEX IN EASTERN IOWA MAY AFFECT FAR SOUTHWESTERN WISCONSIN WITH DAMAGING WINDS AND LARGE HAIL. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF INTERSTATE 94. ADDITIONAL THUNDERSTORMS WITH HEAVY RAINS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. LMZ643>646-101100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 710 PM CDT SUN AUG 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...ESPECIALLY SOUTH OF PORT WASHINGTON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE WEATHER IS NOT EXPECTED. KAPELA WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 9, 8:49 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 PM CDT SUN AUG 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD MONROE 42.60N 89.64W
08/09/2009 GREEN WI BROADCAST MEDIA
DELAYED REPORT FROM WKOW. SOME BACKYARDS AND STREETS WERE
FLOODED TO A DEPTH OF 2.5 FEET. CREWS WERE CALLED IN TO
PUMP OUT WATER.
&&
LAMERSSpecial weather statement, Aug 9, 9:05 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 PM CDT SUN AUG 9 2009 WIZ067-100245- LAFAYETTE- 905 PM CDT SUN AUG 9 2009 ...STRONG THUNDERSTORM MOVING TOWARD LAFAYETTE COUNTY... AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 33 MILES WEST OF DARLINGTON TO 52 MILES SOUTHWEST OF DARLINGTON...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...WINDS UP TO 45 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... BENTON BY 925 PM CDT... BELMONT BY 930 PM CDT... SHULLSBURG BY 935 PM CDT... DARLINGTON BY 945 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. BORGHOFF
Special weather statement, Aug 9, 9:34 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 PM CDT SUN AUG 9 2009 WIZ067-100315- LAFAYETTE- 934 PM CDT SUN AUG 9 2009 ...STRONG THUNDERSTORM APPROACHING FAR SOUTHEAST LAFAYETTE COUNTY... AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH CENTRAL JACKSON COUNTY...MOVING EAST NORTHEAST AT 35 MPH. NICKEL SIZE HAIL...WINDS UP TO 45 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BORGHOFF
Local storm report, Aug 9, 10:14 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1014 PM CDT SUN AUG 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG WAUWATOSA 43.06N 88.03W
08/09/2009 MILWAUKEE WI LAW ENFORCEMENT
REPORT RECEIVED FROM THE 2400 BLOCK OF SWAN BLVD IN
WAUWATOSA. TWO DISTINCT SEVERE WIND GUSTS...ESTIMATED TO
BE IN EXCESS OF 60 MPH. ONE PERSON HAPPENED TO SEE HER
ROOF FLEX IN THE STRONG WIND. TWO 50 YEAR OLD TREES HAD
LARGE LIMBS SNAPPED OFF AND THEIR TRUNKS CRACKED. ONE
TREE SPLIT IN HALF. OTHER TREE DAMAGE ALSO REPORTED. THE
GUSTS WERE UNUSUAL IN THAT THEY WERE AT THE TAIL END OF
SOME HEAVIER RAIN...NOT AT THE LEADING EDGE OF THE
STORMS. NO OBSERVATION SITES INDICATED A WAKE LOW.
&&
SEVERE THUNDERSTORM WARNING WAS IN EFFECT UNTIL 6 PM FOR THIS AREA.
DOPPLER RADAR INDICATED STRONG VELOCITIES ASSOCIATED WITH THE
THUNDERSTORM CLUSTER. NO SIGNIFICANT PRESSURE DROPS WERE NOTED AND
LIGHTNING WAS OBSERVED AT THE TIME...SO THIS HAS BEEN PRELIMINARILY
ENTERED AS THUNDERSTORM WIND DAMAGE.
LAMERSSpecial weather statement, Aug 9, 10:55 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1055 PM CDT SUN AUG 9 2009 WIZ063-100430- DANE- 1055 PM CDT SUN AUG 9 2009 ...STRONG THUNDERSTORM DEVELOPING OVER DANE COUNTY... AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FITCHBURG...MOVING NORTHEAST AT 40 MPH. * THE THUNDERSTORM WILL BE NEAR... I90/94 INTERCHANGE AND 6 MILES SOUTHEAST OF MADISON TRUAX AIRPORT BY 1105 PM CDT... COTTAGE GROVE BY 1110 PM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN... AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BORGHOFF
Special weather statement, Aug 9, 11:13 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1113 PM CDT SUN AUG 9 2009 WIZ069-100445- ROCK- 1113 PM CDT SUN AUG 9 2009 ...STRONG THUNDERSTORM MOVING INTO ROCK COUNTY... AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF BELOIT...MOVING NORTHEAST AT 50 MPH. * THE THUNDERSTORM WILL BE NEAR... BELOIT BY 1125 PM CDT... CLINTON BY 1135 PM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN... AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 9:39 PM CDT | River Flood Watch | MKX | Green | 12 hr |
| Aug 9, 9:39 PM CDT | River Flood Watch | MKX | Green, Rock | 12 hr |
| Aug 9, 9:54 PM CDT | Flash Flood Warning | MKX | Green, Lafayette | 3 hr |
| Aug 9, 11:18 PM CDT | Flash Flood Warning | MKX | Rock | 102 min |
| Aug 10, 12:31 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 71 min |
| Aug 10, 12:35 AM CDT | Special Marine Warning | MKX | 80 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.